# SDR AALA20131204009

- Difficulty date: November 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 45,344 hours, 15,583 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND STABILIZER INBD UPPER TORQUE BOX HAS NUMEROUS HAIL DENTS.  ACCOMPLISHED REPAIR IAW EA B757-55-032561.
